top library bulletin
bar home editorial guideline content
Volume 34 • Number 3 • 2011
• On the Convergence of a Parallel Iterative Algorithm for Two Finite Families of Uniformly $L$-Lipschitzian Mappings
Feng Gu

In this paper, we study a necessary and sufficient condition for the strong convergence of a parallel iterative algorithm for two finite families of uniformly $L$-Lipschitzian mappings in Banach spaces. The results presented in this paper improve and extend the recent ones announced by S. S. Chang, Y. J. Cho, E. U. Ofoedu, J. Schu, L. C. Zeng and many others.

2010 Mathematics Subject Classification: 47H09, 47H10, 47J25.

Full text: PDF